# SDR AMTA200700047

- Difficulty date: January 31, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 902864
- Part serial: 3657
- Condition: Unserviceable
- Location: Nr 2 Upper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OVERHEAT DET WILL NOT TEST IN A MODE.  WORKS OK IN B.  REMOVED AND REPLACED NR 2 ENG UPPER FAN FIRE DETECTOR IWA AMM 26-11-01-4 SYSTEM TESTS NORMAL, NO FAULTS.   (M)
